# SDR SWIA202053625

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 310.00 BETWEEN STGR 26R-STGR 24L, AREAS MARKED ON FRONT AND AFT SIDES.  C-CHECK RO 10/22/2020.  REMOVED CORROSION ON FRAME FS 310.00 BETWEEN STGR 26R-STGR 24L, REF CRJ 700 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED LOWER FRAME SECTION AT FS 310 FROM STR 23L TO STR 25R AND INSTALLED NEW LOWER FRAME SECTION, REF CRJ 700 SRM AND DWG.  PRESSURE LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS. .
